CSN Login
Members Online: 18

Itching

Glen G
Posts: 2
Joined: Jan 2012

Started taking Treandra on 1/10 & 1/11(2 treatments a month)...already had a small rash in my side...now it progressed to waist, arms, legs...almost everywhere...and VERY ITCHY..notified dr(thru RN).and was perscribed a "med-pac"...I don't know what that's going to accomplish...I also have blood drawn every Weds between the treatments...I DON'T want the treatments to stop but don't know how long I can hold out with the itchy situation..it SEEMS like every time I take a shower, I find MORE rashes on me

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network